| Model Number |
SRL-350 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, use error.
Event or Problem Description
Patient reported right side "capsular contracture baker grade unknown." patient also reported a "previous bilateral capsular contracture baker grade unknown with treatment procedure of removing the implants on (b)(6) 2022, the physician removed the capsule and replaced with the same implants on the same day." device remains implanted.
Event or Problem Description
Healthcare professional reported right side "capsular contracture baker grade iv.".